# SDR BB05090

- Difficulty date: October 12, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757225
- Aircraft serial: 27123
- System (JASC): 2330 · Entertainment System
- Part: Control Panel
- Part number: 233N320925
- Part serial: D01207
- Condition: Smoke
- Location: Entertain Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 791, SJU-CLT - UTILITY BUSS OFF AFTER TAKEOFF.  FLIGHT ATTENDANTS REPORTED SMOKE WHEN INFLIGHT VIDEO WAS TURNED ON.  RETURNED TO SJU.  RELEASED A/C PER MEL 24-5101.  MAINTENANCE LATER REPLACED THE P5 OVERHEAD PANEL TO CLEAR MEL.
